Multivariate distributions from mixtures of max-infinitely divisible distributions

Subscribe to email list

Please select the email list(s) to which you wish to subscribe.

You are here

Multivariate distributions from mixtures of max-infinitely divisible distributions

TitleMultivariate distributions from mixtures of max-infinitely divisible distributions
Publication TypeJournal Article
Year of Publication1996
AuthorsJoe, H, Hu, T
JournalJournal of Multivariate Analysis
Volume57
Pagination240-265
Date PublishedMAY
ISSN0047-259X
AbstractA class of multivariate distributions that are mixtures of the positive powers of a max-infinitely divisible distribution are studied. A subclass has the property that all weighted minima or maxima belong to a given location or scale family. By choosing appropriate parametric families for the mixing distribution and the distribution being mixed, families of multivariate copulas with a flexible dependence structure and with closed form cumulative distribution functions are obtained. Some dependence properties of the class, as well as some characterizations, are given. Conditions for max-infinite divisibility of multivariate distributions are obtained. (C) 1996 Academic Press, Inc.
DOI10.1006/jmva.1996.0032